Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Noticed redness on penis tip and getting burning sensation on it. Chances of STD?

tip of my penis burns a little, very slight redness at tip.... Got a Bj from a girl... bad decision, 3 days ago.... I put some hand sanitizer on the my penis right after the bj then went to a restroom and peed, plus washed myself.... When I put the hand sanitizer on my penis, it burned..... It still is uncomfortable. The BJ lasted 7 minutes, maybe... Are the chances that I have an STD or UTI or did the sanitized react badly with me...
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have acquired infection of a glans either due to unprotected sex or chemical irritation of sanitizer.

Please take antibiotics like Doxycycline twice daily for a week Get the prescription of drug from your family physician.

The chances of getting STD can not be ruled out so get your blood tests for STD done after 2 weeks

Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor